# SDR CALA2014031090571

- Difficulty date: March 10, 2014
- Submitted: March 10, 2014
- Operation: Air carrier
- Aircraft: N522UA
- Make and model: Boeing 757222
- Aircraft serial: 24931
- Aircraft time: 75,314 hours, 27,997 cycles
- Engine: Pwa PW2040
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Out Of Position
- Location: Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND SLIDE PACK OUT OF UPPER GUIDE PLATES, INTERFERING WITH LOWER GATE & GIRT OPERATION.  REPLACED SLIDE IAW MM 25-66-01.  DOOR OPERATES NORMALLY FROM INSIDE OR OUTSIDE.  ACCOMPLISHED INSPECTION OF SLIDE, FOUND SECURE ON DOOR ALL SAFETY PINS REMOVED, DOOR OPERATIONS CHECKED OK IAW GMM 09-25-05.
